# SDR ASAA0110562

- Difficulty date: August 26, 2001
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND STRINGER CLIP AT BODY STATION 927, STRINGER 27L CRACKED.  REPAIRED PER SRM.  (M)
